# SDR RU3A202001274005

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N14
- Make and model: Beech C90GTI
- Aircraft serial: LJ1972
- Aircraft time: 2,656 hours, 2,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, 3 GREEN LIGHTS, NO RED NO UNSAFE HORNS ON POWER LEVER OR FLAP POSITION.
